arrow
Volume 12, Number 2
Previous Issue Next Issue

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Full PDF 1823 20018 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117.

Preview Full PDF 1772 20752 Abstract

Xiao-Liang Cheng & Zhong-Tang Wu

J. Comp. Math., 12 (1994), pp. 118-122.

Preview Full PDF 1786 20381 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 123-131.

Preview Full PDF 1869 20447 Abstract

Jin-Sheng Gu & Xian-Cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137.

Preview Full PDF 1722 20133 Abstract

Fa-Lai Chen & Jernej Kozak

J. Comp. Math., 12 (1994), pp. 138-146.

Preview Full PDF 1758 20940 Abstract

Huo-De Han

J. Comp. Math., 12 (1994), pp. 147-162.

Preview Full PDF 1725 19928 Abstract

Zheng-Jun Zhang, Zi-Qiang Yang & Chun-Ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172.

Preview Full PDF 1789 19926 Abstract

Ben-Yu Guo & Jia-Dong Zheng

J. Comp. Math., 12 (1994), pp. 173-184.

Preview Full PDF 1797 20257 Abstract

Jin-Xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194.

Preview Full PDF 1837 20441 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard